Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 118, NWS Twin Cities, MN

July 19, 2019Kanabec County, Mille Lacs County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 19, 2019, 3:42 PM CDT for Kanabec County, Mille Lacs County, Minnesota. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2019, 3:42 PM CDT (20:42 UTC)
Expired
Jul 19, 2019, 4:30 PM CDT
In force
48 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kanabec County, MN, Mille Lacs County, MN

The radar

The Duluth radar (KDLH), 129 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 4:15 PM CDTHAIL 12 Nnw Quamba, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 2:41 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
848 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted.

814 
WUUS53 KMPX 192042
SVRMPX
MNC065-095-192130-
/O.NEW.KMPX.SV.W.0118.190719T2042Z-190719T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
342 PM CDT Fri Jul 19 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northern Kanabec County in east central Minnesota...
  Northern Mille Lacs County in east central Minnesota...

* Until 430 PM CDT.

* At 341 PM CDT, a severe thunderstorm was located over Wahkon, or 16
  miles southeast of Mille Lacs Lake, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Emergency management reported quarter size hail in 
           Vineland at 335 PM CDT.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Mille Lacs Lake, Onamia, Isle, Wahkon, Quamba, Knife Lake, Mora
  Airport, Warman, Lake Mille Lacs and Bayview.

This includes U.S. Highway 169 between mile markers 205 and 220.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in The Twin Cities.

&&

LAT...LON 4615 9343 4615 9306 4598 9306 4598 9314
      4587 9314 4595 9377 4598 9377 4598 9381
      4602 9381 4625 9365 4625 9344
TIME...MOT...LOC 2041Z 278DEG 37KT 4611 9352 

HAIL...1.00IN
WIND...60MPH
 
$$

CTG
4 follow-up statements
695 
WWUS53 KMPX 192100
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
400 PM CDT Fri Jul 19 2019

MNC065-095-192130-
/O.CON.KMPX.SV.W.0118.000000T0000Z-190719T2130Z/
Kanabec MN-Mille Lacs MN-
400 PM CDT Fri Jul 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN KANABEC AND EAST CENTRAL MILLE LACS COUNTIES...

At 400 PM CDT, a severe thunderstorm was located 11 miles east of
Isle, or 15 miles west of Hinckley, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Emergency management.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Isle, Quamba, Knife Lake, Mora Airport and Warman. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for east central
Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.

&&

LAT...LON 4615 9347 4615 9306 4598 9306 4598 9314
      4587 9314 4593 9364
TIME...MOT...LOC 2100Z 278DEG 37KT 4608 9324 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CTG
744 
WWUS53 KMPX 192111
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
411 PM CDT Fri Jul 19 2019

MNC095-192120-
/O.CAN.KMPX.SV.W.0118.000000T0000Z-190719T2130Z/
Mille Lacs MN-
411 PM CDT Fri Jul 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MILLE LACS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for east central
Minnesota.

LAT...LON 4598 9306 4598 9314 4587 9314 4591 9345
      4598 9340 4610 9330 4610 9306
TIME...MOT...LOC 2110Z 278DEG 37KT 4606 9308 

$$

MNC065-192130-
/O.CON.KMPX.SV.W.0118.000000T0000Z-190719T2130Z/
Kanabec MN-
411 PM CDT Fri Jul 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL KANABEC COUNTY...

At 410 PM CDT, a severe thunderstorm was located 7 miles northwest of
Hinckley, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Emergency management.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Quamba, Knife Lake, Mora Airport and Warman. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for east central
Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.

&&

LAT...LON 4598 9306 4598 9314 4587 9314 4591 9345
      4598 9340 4610 9330 4610 9306
TIME...MOT...LOC 2110Z 278DEG 37KT 4606 9308 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CTG
115 
WWUS53 KMPX 192126 RRA
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
426 PM CDT Fri Jul 19 2019

MNC065-192136-
/O.EXP.KMPX.SV.W.0118.000000T0000Z-190719T2130Z/
Kanabec MN-
426 PM CDT Fri Jul 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KANABEC COUNTY WILL
EXPIRE AT 430 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for east central
Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.

LAT...LON 4598 9306 4598 9314 4587 9314 4591 9345
      4598 9340 4610 9330 4610 9306
TIME...MOT...LOC 2126Z 278DEG 37KT 4604 9286 

$$

BORGHOFF
523 
WWUS53 KMPX 192126 RRB
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
426 PM CDT Fri Jul 19 2019

MNC065-192135-
/O.EXP.KMPX.SV.W.0118.000000T0000Z-190719T2130Z/
Kanabec MN-
426 PM CDT Fri Jul 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KANABEC COUNTY WILL
EXPIRE AT 430 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for east central
Minnesota.

Remember, a Tornado Warning still remains in effect for southeast 
Kanabec County until 430 PM CDT.

LAT...LON 4598 9306 4598 9314 4587 9314 4591 9345
      4598 9340 4610 9330 4610 9306
TIME...MOT...LOC 2125Z 278DEG 37KT 4604 9286 

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:59 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 19, 1:59 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
159 PM CDT Fri Jul 19 2019

.UPDATE...
Issued at 559 AM CDT Fri Jul 19 2019

Updated for the 12Z aviation discussion below.

&&

.SHORT TERM...(Today through Saturday)
Issued at 428 AM CDT Fri Jul 19 2019

Two primary concerns in the short term period:

1) Excessive Heat. Guidance has trended warmer and higher dew
points are forecast as well. Today will be the hottest day of week,
possibly the season.

2) Severe Thunderstorms (mainly central MN). The frontal boundary
will lift across central MN today and bring the extremely unstable
airmass with it northward through central & southern MN, and western
WI.

As of 4AM local time, the front was analyzed along the MN/IA border
and will begin lifting north through the morning. By mid afternoon,
the front will be north of the Twin Cities, stretching form a subtle
surface low west to east from west central MN through western WI.
Dew points in the upper 70s and temperatures in the low 90s are
expected across most of the area by the afternoon. An EML will
spread over the region by the afternoon leading to lapse rates of
around 8 deg C per km. This will lead to MLCAPE values of 4,000-
6,000 J/kg this afternoon across the area. Strong westerly flow will
be present aloft, despite the main jet being displaced to the north.
Southerly surface winds along and south of the front will veer with
height with 500H winds expected to reach 50 knots from the west.
Effective shear will reach 45-55 knots- ample for supercell
thunderstorms to develop. In terms of CAPE and shear, today will be
one of the more favorable setups we've seen in a while.

The question then revolves around forcing to spark thunderstorms.
There is no strong upper shortwave to aid in development of storms,
but low level convergence along the surface low and frontal boundary
should provide the lift needed to generate thunderstorms. This is
most likely to occur across west central MN early this afternoon,
with areas south of there potentially remaining capped.

With storms that develop in the vicinity of the low or front,
tornadoes, strong downburst winds, and very large hail will all be
possible. Given the thermodynamic environment, storms that initiate
will quickly become strong and potentially interact with the frontal
boundary, leading to the risk of tornado development. Storms will
continue to grow upscale this afternoon toward evening, merging
into a strong to severe line as storms become cold pool dominant. At
that point, downburst winds would become the main threat but large
hail and isolated tornadoes would still be possible. This evolution
looks most likely to occur across eastern MN into west central WI.

The heat and humidity concerns have increased today. With the
subtle low pressure area lifting northeast out of South Dakota, the
thermal ridge will nose it's way across southern MN by the midday
near peak heating. The airmass has fairly widespread dew points of
75-80 degrees which we expect to lift north across southern MN and
parts of Western WI. Heat Indices will rise over 100 degrees by
this afternoon for most of the area, with a few places possibly
approaching 110 degrees. Hence, the heat advisory has been converted
to an Excessive Heat Warning and expanded northward. A Heat Advisory
has also been issued along the frontal boundary in central MN.

Lastly, an organized cluster of thunderstorms has developed early
this morning across the western Dakotas. The expectation with those
storms is for them to dissipate after daybreak as the low level jet
subsides. However, if these storms become self-sustainable, they
would really throw a wrench into the forecast for today's heat and
thunderstorm outlook if they make it to our area by later this
morning.

.LONG TERM...(Saturday night through Thursday)
Issued at 428 AM CDT Fri Jul 19 2019

On Saturday night we finally get to say goodbye to the front
that's plagued the area this week, and greet a more mild and dry
weather pattern.

This will all take place as we transition to a large scale pattern
featuring a western CONUS ridge and an eastern CONUS trough. Highs
in the 70s look to be likely for Sunday and Monday, and then we
creep into the mid 80s for the last half of the week. While minor
blips in the northwest flow and fleeting light precip can't be
ruled out, an overall dry pattern looks to be more likely as we
remain displaced from any major forcing mechanisms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 158 PM CDT Fri Jul 19 2019

Main concern today continues to be the potential for severe
thunderstorms this evening, primarily across central Minnesota
and northwest Wisconsin. Thunderstorms from this morning/early
afternoon are dissipating over central Minnesota, when and where
we see additional development later this afternoon remains in
question. The most likely area for redevelopment looks to be from
STC east to the WI border, with thunderstorms forming into a line
as they move east into northern Wisconsin. This scenario would
result in thunderstorms only impacting STC, with other terminals
remaining dry. However, given the extreme instability and
boundaries across the region, can not totally rule out
thunderstorm development farther south towards RWF/MSP and into
west-central Wisconsin. Confidence in this scenario too low to
mention in the TAF, but this trends will be monitored and amended
as needed.

More widespread showers and thunderstorms are expected to spread
across the area tomorrow morning, with conditions primarily
expected to remain MVFR.

KMSP... Strong capping exists over MSP and is anticipated to
result in any storms that develop this evening to remain north and
east of the terminal. As mentioned above, there is a highly
conditional threat for storms to develop further to the south, but
the probability of these storms forming and impacting the
terminal appears too low to warrant a mention in the TAF. if this
scenario unfolds, the most likely time frame would be between 5-8
PM. More widespread rainfall is expected to spread into central
and southern Minnesota tomorrow morning, but some uncertainty
exists with how far north the main band of precipitation will set
up.

/OUTLOOK FOR KMSP/
Sun...VFR. Chc TSRA. Wind N 5 kts.
Mon...VFR. Wind N 5 kts.
Tue...VFR. Wind W 5 kts.
&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning until 10 PM CDT this evening for WIZ024-
     026-028.

     Heat Advisory until 8 PM CDT this evening for WIZ014>016-023-025-
     027.

MN...Excessive Heat Warning until 10 PM CDT this evening for
     MNZ058>070-073>078-082>085-091>093.

     Heat Advisory until 8 PM CDT this evening for MNZ049>057.

&&

UPDATE...SPD
SHORT TERM...DWE
LONG TERM...ETA
AVIATION...ETA
Hazardous weather outlook, Jul 19, 2:08 PM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
208 PM CDT Fri Jul 19 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
201915-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
208 PM CDT Fri Jul 19 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are expected this afternoon and
evening, with the greatest risk across central and eastern
Minnesota into west-central Wisconsin. Large hail, damaging winds
and tornadoes are the primary threats, along with heavy rainfall.

Heat and humidity continues to build across the area this
afternoon with heat indices already around 110 degrees across
southern Minnesota. Expect this heat to continue until sunset,
when temperatures begin to drop as a cold front moves across the
area. An Excessive Heat Warning remains in effect for areas
generally south of a Canby to Twin Cities metro to Eau Claire
line, with a heat advisory to the north as far as a Sauk Centre to
Rush City to Ladysmith Wisconsin line.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Additional showers and thunderstorms are likely on Saturday. A
few strong to severe storms are possible, primarily across
southern Minnesota. Locally heavy rainfall is expected with these
storms as well, which may lead to flash flooding.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this afternoon
and evening.

In the hours before

Local storm report, Jul 19, 12:49 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1249 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             3 NNE FORADA            45.84N 95.34W
07/19/2019  M1.75 INCH       DOUGLAS            MN   LAW ENFORCEMENT

&&

TDH
Local storm report, Jul 19, 1:16 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
116 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             2 N FORADA              45.82N 95.35W
07/19/2019  M1.50 INCH       DOUGLAS            MN   PUBLIC

            REPORT VIA TWITTER WITH PICTURE.

&&

BPH
Special weather statement, Jul 19, 1:45 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
145 PM CDT Fri Jul 19 2019

MNZ043-191915-
Morrison-
145 PM CDT Fri Jul 19 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MORRISON COUNTY...

At 145 PM CDT, a strong thunderstorm was located near Little Falls,
moving east at 55 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Little Falls, Lastrup, Harding, Camp Ripley Junction and Little Falls
Airport.

This includes U.S. Highway 10 in Minnesota between mile markers 139
and 147.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

LAT...LON 4603 9380 4595 9439 4605 9445 4616 9415
      4616 9385
TIME...MOT...LOC 1845Z 248DEG 49KT 4603 9434

CTG
Local storm report, Jul 19, 1:56 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
156 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             2 NNW WEST UNION        45.83N 95.11W
07/19/2019  E1.75 INCH       TODD               MN   LAW ENFORCEMENT

            ALONG COUNTY ROAD 51.

&&

TDK
Local storm report, Jul 19, 2:53 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
253 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             2 W BERTHA              46.27N 95.11W
07/19/2019  M1.00 INCH       TODD               MN   LAW ENFORCEMENT

&&

MKM
Local storm report, Jul 19, 3:05 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             CLARISSA                46.13N 94.95W
07/19/2019  E1.00 INCH       TODD               MN   TRAINED SPOTTER

            VIA TODD COUNTY DISPATCH.

&&

CCS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:19 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice41 min
Jul 18, 7:32 PM CDTSevere Thunderstorm WarningMPXBrown, Watonwan43 min
Jul 18, 10:00 PM CDTSevere Thunderstorm WarningMPXBlue Earth30 min
Jul 19, 3:31 AM CDTExcessive Heat WarningMPXAnoka, Blue Earth, Brown, Carver, Dakota, Faribault and 20 more18 hr
Jul 19, 11:16 AM CDTSevere Thunderstorm WarningMPXStevens44 min
Jul 19, 11:54 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens36 min
Jul 19, 12:27 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd33 min
Jul 19, 12:56 PM CDTSevere Thunderstorm WarningMPXDouglas, Todd34 min
Jul 19, 1:26 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd20 min
Jul 19, 1:45 PM CDTSpecial Weather StatementMPXMorrison30 min
Jul 19, 2:22 PM CDTSevere Thunderstorm WarningMPXTodd53 min
Jul 19, 2:54 PM CDTSevere Thunderstorm WarningMPXTodd36 min
Jul 19, 3:05 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd55 min
Jul 19, 3:11 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison49 min
Jul 19, 3:16 PM CDTTornado WarningMPXMorrison, Todd44 min
Jul 19, 3:45 PM CDTSevere Thunderstorm WarningMPXMorrison45 min
Jul 19, 3:54 PM CDTTornado WarningMPXKanabec36 min
Jul 19, 4:02 PM CDTTornado WarningMPXMorrison28 min
Jul 19, 4:33 PM CDTSevere Thunderstorm WarningMPXChisago42 min
Jul 19, 4:48 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti27 min
Jul 19, 5:00 PM CDTSevere Thunderstorm WarningMPXIsanti, Mille Lacs, Sherburne30 min
Jul 19, 5:06 PM CDTSevere Thunderstorm WarningMPXChisago54 min
Jul 19, 5:15 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti30 min
Jul 19, 6:00 PM CDTSevere Thunderstorm WarningMPXChisago45 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.